MAUDE Adverse Event Report: NEOORTHO PRODUTOS ORTOPEDICOS S/A NEOFIX; 900.354 - 14-HOLE BROAD 4.5 LS PLATE

NEOORTHO PRODUTOS ORTOPEDICOS S/A NEOFIX; 900.354 - 14-HOLE BROAD 4.5 LS PLATE
Model Number 900.354
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 10/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not distributed in the united states of america.It was related that 14-hole broad 4.5 ls plate was broken approximately 4 mounts after its implantation.The plate implantation surgery occurred on (b)(6) 2019 and the fractured plate removal surgery occurred on (b)(6) 2019 (approximately 4 months after the first surgery).No significant surgical delay or injury to the patient was reported.Documents and evidence were requested from the distributor, such as radiographic records (pre-operative, post-operative, follow-up, and failure), a medical report describing the occurrence and patient characteristics regarding this event, but we had no return, so they are unknown.Dhr of this lot was analyzed with no faults, including raw material.Based on the available information, no corrective and/or preventive action was required.This event will be accounted for and monitored through post-market surveillance activities.If additional information becomes available, the investigation will be updated as applicable.
 
Event or Problem Description
Surgery performed on (b)(6) 2019.A 14-hole broad 4.5 ls plate was implanted.No complications were reported during the surgical procedure.Re operation due to pain reported by the patient on (b)(6) 2019.The plate was broken.

Brand Name
NEOFIX
Common Device Name
900.354 - 14-HOLE BROAD 4.5 LS PLATE
Manufacturer (Section D)
NEOORTHO PRODUTOS ORTOPEDICOS S/A
rua angelo domingos durigan
curitiba, 82025 100
BR  82025100
MDR Report Key9412280
Report Number3009158523-2019-00003
Device Sequence Number14481769
Product Code HRS
UDI-Device Identifier07898624861489
UDI-Public07898624861489
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K113733
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number900.354
Device Catalogue Number900.354
Device Lot Number3671909
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2019
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;